RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1997, Volume 112, Number 1, Pages 92–102 (Mi tmf1029)  

This article is cited in 2 scientific papers (total in 2 papers)

Perturbation of the two-soliton solution of the KdV equation

L. A. Kalyakin, V. A. Lazarev

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: The Cauchy problem for the perturbed Korteveg–de Vries equation with the two-solitons initial data is considered. Differential equations for the slow deformation of the parameters, namely amplitudes and phase shifts, are derived. It is shown that the phase shift of the slow soliton depends on the deformation of the fast soliton. For some perturbations the slow deformations of the parameters are obtained in the explicit form.

DOI: https://doi.org/10.4213/tmf1029

Full text: PDF file (242 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1997, 112:1, 866–874

Bibliographic databases:

Received: 17.04.1996
Revised: 17.02.1997

Citation: L. A. Kalyakin, V. A. Lazarev, “Perturbation of the two-soliton solution of the KdV equation”, TMF, 112:1 (1997), 92–102; Theoret. and Math. Phys., 112:1 (1997), 866–874

Citation in format AMSBIB
\Bibitem{KalLaz97}
\by L.~A.~Kalyakin, V.~A.~Lazarev
\paper Perturbation of the two-soliton solution of the KdV equation
\jour TMF
\yr 1997
\vol 112
\issue 1
\pages 92--102
\mathnet{http://mi.mathnet.ru/tmf1029}
\crossref{https://doi.org/10.4213/tmf1029}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1478902}
\zmath{https://zbmath.org/?q=an:0978.35501}
\elib{http://elibrary.ru/item.asp?id=13269610}
\transl
\jour Theoret. and Math. Phys.
\yr 1997
\vol 112
\issue 1
\pages 866--874
\crossref{https://doi.org/10.1007/BF02634101}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YD92400005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1029
  • https://doi.org/10.4213/tmf1029
  • http://mi.mathnet.ru/eng/tmf/v112/i1/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Lazarev, “Perturbation of a two-soliton solution of the Korteweg–de Vries equation in the case of close amplitudes”, Theoret. and Math. Phys., 118:3 (1999), 341–346  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. Veksler, Y. Zarmi, “Perturbative Analysis of Wave Interaction in Nonlinear Systems”, Theoret. and Math. Phys., 144:2 (2005), 1227–1237  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:338
    Full text:106
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019